Transversal lightlike submanifolds of indefinite sasakian manifolds
Articles > Article · 2010
Authors: Cumali Yildirim, Bayram ŞAHİN
TURKISH JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2010, vol 34, pp 561-583
DOI: 10.3906/mat-0904-10
Summary
We study both radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds We give examples, investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these submanifolds to be metric connection We also study totally contact umbilical radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds and obtain a classification theorem for totally contact umbilical transversal lightlike submanifolds